바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

JORDAN DERIVATIONS OF SEMIPRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS, I

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2008, v.15 no.2, pp.179-201
Kim, Byung-Do

Abstract

Let A be a noncommutative Banach algebra. Suppose there exists a continuous linear Jordan derivation <TEX>$D\;:\;A{\rightarrow}A$</TEX> such that <TEX>$D(x)[D(x),x]^2\;{\in}\;rad(A)$</TEX> or <TEX>$[D(x), x]^2 D(x)\;{\in}\;rad(A)$</TEX> for all <TEX>$x\;{\in}\ A$</TEX>. In this case, we have <TEX>$D(A)\;{\subseteq}\;rad(A)$</TEX>.

keywords
semiprime ring, noncommutative Banach algebra, Jacobson radical, spectral radius, Jordan drivation

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics